RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 4, Pages 1257–1268 (Mi fpm185)  

This article is cited in 15 scientific papers (total in 15 papers)

On Lie automorphisms of simple rings of characteristic 2

M. A. Chebotar

M. V. Lomonosov Moscow State University

Abstract: Let $R,R'$ be prime rings of characteristic 2 such that one of them is not GPI. Then any Lie isomorphism $\phi\colon R\to R'$ is of the form $\sigma+\tau$, where $\sigma$ is an isomorphism or an antiisomorphism of $R$ into the central closure of $R'$ and $\tau$ is an additive mapping of $R$ into the extended centroid of $R'$. Analogous result holds for Lie automorphisms of matrice ring $R=M_n(F)$, $n\geq3$, where $F$ is algebraic closure of field.

Full text: PDF file (516 kB)

Bibliographic databases:
UDC: 512.552.16+512.552.34+512.554.37
Received: 01.11.1995

Citation: M. A. Chebotar, “On Lie automorphisms of simple rings of characteristic 2”, Fundam. Prikl. Mat., 2:4 (1996), 1257–1268

Citation in format AMSBIB
\Bibitem{Che96}
\by M.~A.~Chebotar
\paper On Lie automorphisms of simple rings of characteristic~2
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 4
\pages 1257--1268
\mathnet{http://mi.mathnet.ru/fpm185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1785785}
\zmath{https://zbmath.org/?q=an:0898.16023}


Linking options:
  • http://mi.mathnet.ru/eng/fpm185
  • http://mi.mathnet.ru/eng/fpm/v2/i4/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Beidar, KI, “On additive isomorphisms of prime rings preserving polynomials”, Journal of Algebra, 217:2 (1999), 650  crossref  mathscinet  zmath  isi
    2. Chebotar, MA, “On Lie isomorphisms in prime rings with involution”, Communications in Algebra, 27:6 (1999), 2767  crossref  mathscinet  zmath  isi
    3. Beidar, KI, “Generalized functional identities with (anti-) automorphisms and derivations on prime rings, I”, Journal of Algebra, 215:2 (1999), 644  crossref  mathscinet  zmath  isi
    4. Beidar, KI, “On functional identities and d-free subsets of rings. I”, Communications in Algebra, 28:8 (2000), 3925  crossref  mathscinet  zmath  isi
    5. Beidar, KI, “On functional identities in prime rings with involution II”, Communications in Algebra, 28:7 (2000), 3169  crossref  mathscinet  zmath  isi
    6. Beidar, KI, “On functional identities in left ideals of prime rings”, Communications in Algebra, 28:6 (2000), 3041  crossref  mathscinet  zmath  isi
    7. Beidar, KI, “On surjective Lie homomorphisms onto Lie ideals of prime rings”, Communications in Algebra, 29:10 (2001), 4775  crossref  mathscinet  zmath  isi
    8. Beidar, KI, “On Herstein's Lie map conjectures, I”, Transactions of the American Mathematical Society, 353:10 (2001), 4235  crossref  mathscinet  zmath  isi
    9. Beidar, KI, “On Lie derivations of Lie ideals of prime algebras”, Israel Journal of Mathematics, 123 (2001), 131  crossref  mathscinet  zmath  isi
    10. Beidar, KI, “Functional identities with r-independent coefficients”, Communications in Algebra, 30:12 (2002), 5725  crossref  mathscinet  zmath  isi
    11. Beidar, KI, “Functional identities revised: The fractional and the strong degree”, Communications in Algebra, 30:2 (2002), 935  crossref  mathscinet  zmath  isi
    12. Bresar, M, “Functional identities in Jordan algebras: Associating traces and Lie triple isomorphisms”, Communications in Algebra, 31:3 (2003), 1207  crossref  mathscinet  zmath  isi
    13. Martin, AJC, “Lie isomorphisms on H*-algebras”, Communications in Algebra, 31:1 (2003), 323  crossref  mathscinet  zmath  isi
    14. Benkovic, D, “Commuting traces and commutativity preserving maps on triangular algebras”, Journal of Algebra, 280:2 (2004), 797  crossref  mathscinet  zmath  isi
    15. Calderon Martin A.J., Martin Gonzalez C., “A Linear Approach to Lie Triple Automorphisms of H*-Algebras”, Journal of the Korean Mathematical Society, 48:1 (2011), 117–132  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:189
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020